# SDR SWAA2023082975859

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FWD CABIN BS293 RBL53 WL208.<[01] NO ENTRIES FOUND ON PART TO BE REMOVE AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.C;[02] REMOVED CRACKED ATTACH ANGLE AT FWD CABIN BS293 RBL53 WL208 I.A.W SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW ATTACH ANGLE AT FWD CABIN BS293 RBL53 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A8310 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL;[05] INSTALLED NEW ATTACH ANGLE AT FWD CABIN BS293 RBL53 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A8310;[06] VERIFIED CORRECTIVE ACTION 5;[07] VERIFIED MEASUREMENT TABLE
